Which of the following Serotonergic drug should be discontinued for more than four weeks before starting of a MAOI to mitigate the risk of serotonin syndrome

Solved290 viewsPsychiatry2016 comedk psychiatry
0

Which of the following Serotonergic drug should be discontinued for more than four weeks before starting of a MAOI to mitigate the risk of serotonin syndrome

[A]. Fluoxetine

[B]. Paroxetine

[C]. Duloxetine

[D]. Sertraline



Medical Android Apps

(Medical MCQs, Clinical Signs, Radiology Signs, IPC, CrPC, IEA)
Download from Google Play Store
0

[A]. Fluoxetine

[Note – This question was asked in COMEDK exam. The answer(s) provided here is/are the one(s) which was/were the accepted answer(s) by COMEDK itself.]

Write your answer.

Wanna try MCQs Quiz 3.0?

MCQs – Quiz 3.0 is a unique attempt to practice recent MCQs (2001 – 2017), which can be filtered Examwise, Subjectwise &/or Topicwise in Quiz form.

Screenshot :mcq quiz

Feel free to try it out.

Try MCQs – Quiz

Categories